# SDR VJ9800478

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919817502
- Condition: Cracked
- Location: Bs 966
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FRAME RT FS 966 CRACKED.  REPLACED FRAME IAW AIRTRAN EO 12-5311-29-B1044 AND RES 981533.
